# SDR CHQA201100494

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 27,582 hours, 22,580 cycles
- Engine: Allsn AE3007A
- Engine time: 16,756 hours, 13,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 2790
- Condition: Faulty
- Location: Mlg
- Part time: 10,060 hours, 8,230 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING LANDING ROLLOUT, THE BRAKES FAILED AT 80 KNOTS.  THE CREW SLOWED THE AIRCRAFT USING THE EMERGENCY BRAKE.  THE BRAKE SYSTEM BEGAN WORKING AS NORMAL WITHIN 10 KNOTS.  THEY ALSO RECEIVED A RUDDER 1/2 INOP MSG ON THE EICAS.  MAINTENANCE REPLACED THE NUMBER 4 WHEEL SPEED TRANSDUCER AND RE-SECURED THE NUMBER 2 WHEEL SPEED TRANSDUCER CONNECTOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
